# SDR SIMA20140224005

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,488 hours, 17,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLASHLIGHT INOPERATIVE.  R & R PAX DOOR FLASHLIGHT ASSEMBLY IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
